An American Addiction Centers Resource

New to the DrugAbuse.com Forums?Join or

Side effects to Adderall?

Discussion in 'Prescription Drugs' started by calvintysm, Mar 8, 2015.

  1. calvintysm

    calvintysm Member

    Hey there, exams are coming soon and I have been considering on using Adderall for my studies. I have heard good results with it so that's why I have this thought in my mind.

    To anyone who have used it, is there any side effects of Adderall? Does it make you sweat? Crave something?

    Any advice would greatly help, thanks.
  2. timelord731

    timelord731 Senior Contributor

    It depends on your natural reaction. For a dose that will actually help with studying, you will likely twitch your hands and chatter your teeth more or less uncontrollably. You may sweat or have the strong need to straighten or clean things.
  3. rightct

    rightct Community Champion

    Just because the majority of people has experienced preponderantly only positive effects, doesn't exclude the fact that you are still vulnerable to very unpleasant side effects, like: intensified urges to shake your hands, teeth, head, which could ultimately lead to a heart attack; there was once a case where someone died from using just a small amount of adderall.
    Of course, these side effects are very isolated and you're more likely to die because of a meteorite, but there's still a risk you should keep in mind before trying adderall, no matter the purpose!
  4. Jane

    Jane Active Contributor

    Here's a really good list of all the different types of side effects that may occur: http://www.rxlist.com/adderall-side-effects-drug-center.htm

    Basically, if it's a common side effect of medications in general, it could be sparked by Adderall, too. Anything from dizziness to nausea to death are possible, it seems. It's going to come down to your body specifically and whether or not it copes well with this particular drug.
  5. princepts

    princepts Member

    I was prescribed Adderall 20 mg. twice daily. I love it. When I first started takingit, I had small nervous spells. But I lost some weight. I would caution against taking more than prescribed. That was my problem. I could go through 60 20mg. tablets in a week and a half.
  6. Jane

    Jane Active Contributor

    Oh wow.

    If you don't mind me asking.... how did you even get access to that much? Did you end up buying it on the side in addition to your prescription then?
  7. karebear07

    karebear07 Active Contributor

    Hey,

    Would it be your own prescription or not? Why do you even need it for exams? Are you having trouble studying? I mean if you do not have ADHD or ADD you should not be taking this medication. It is only intended to be used for people who have concentration issues.
  8. karebear07

    karebear07 Active Contributor

    Oh
    OH wow that is very dangerous! You should make sure you are taking it as prescribed! It is super dangerous if you take that much! Did it wear off? Why did you find the need to take that many??? Did you let your doctor know that you were taking this many and ran out of your prescription? Are you still using that many?!?